Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys, I'm new to this site. I just started accutane and have been on it for 16 days. I have the worst acne I've ever had (my IB, I assume) and this really annoying thing where I get clogged pores with what I think is dried sebum? It's SO annoying but if I exfoliate at all my skin gets too tender because of the accutane, and I don't think using a pore strip would be advisable. Has anyone else had anything similar to this? I'm hoping this weirdness on my face goes away soon.

-L

Edited by terracotta479

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×